# SDR UALA2010083003188

- Difficulty date: August 28, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 80,002 hours, 9,783 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 45-54 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM SEAT 45 ABC UP TO 54 ABC.  REPAIRED DAMP AND CORRODED EMERGENCY LIGHT.
